Том 71
№ 11

All Issues

Kuybida V. S.

Articles: 1
Brief Communications (Ukrainian)

Structure of integrable supersymmetric nonlinear dynamical systems on reduced invariant submanifolds

Kuybida V. S., Pritula N. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 9. - pp. 1292–1295

Based on an analysis of a supersymmetric extension of the algebra of pseudodifferential operators on $ℝ^1$ an infinite hierarchy of supersymmetric Lax-integrable nonlinear dynamical systems is constructed by means of the Yang-Baxter $ℛ$-equation method. The structure of these systems on reduced invariant submanifolds specified by a natural invariant Lax-type spectral problem is investigated.